Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 871724, 17 pages
http://dx.doi.org/10.1155/2012/871724
Research Article

Some New Traveling Wave Solutions of the Nonlinear Reaction Diffusion Equation by Using the Improved (𝐺/𝐺)-Expansion Method

School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 5 December 2011; Revised 23 February 2012; Accepted 24 February 2012

Academic Editor: Jun-Juh Yan

Copyright © 2012 Hasibun Naher and Farah Aini Abdullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasibun Naher and Farah Aini Abdullah, “Some New Traveling Wave Solutions of the Nonlinear Reaction Diffusion Equation by Using the Improved ()-Expansion Method,” Mathematical Problems in Engineering, vol. 2012, Article ID 871724, 17 pages, 2012. doi:10.1155/2012/871724